# SDR 20001116SH001

- Difficulty date: September 14, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N903AG
- Make and model: Gulstm G1159
- Aircraft serial: 172
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1159SCH2461
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 11,643 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS/APA - ON LANDING ROLL-OUT, THE COMBINED HYDRAULIC SYSTEM LOW PRESSURE WARNING LIGHT ANNUNCIATED.  THE AIRCRAFT WAS STOPPED AND TURNED OFF THE RUNWAY WITHOUT INCIDENT.  THE AIRCRAFT WAS TOWED TO THE RAMP.  AN INVESTIGATION REVEALED THE TWO BOLTS ON THE FLIGHT POWER SHUT-OFF VALVE HAD FAILED.  THIS ALLOWED THE COMBINED HYDRAULIC SYSTEM TO LEAK ALL OF ITS FLUID.  THE -1 VALVE WAS REPLACED WITH A 3A VALVE.  THE SPILLAGE WAS CLEANED FROM THE AFFECTED AREAS, AND THE SYSTEM HYDRAULIC RESERVOIR REPLENISHED.  THE NECESSARY FUNCTIONAL, OPERATIONAL, AND LEAK CHECKS WERE PERFORMED WITH SATISFACTORY RESULTS, AND THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
